Record number :
2441802
Title of article :
An equivalent representation for weighted supremum norm on the upper half-plane
Author/Authors :
Ardalani, Mohammad Ali Department of Mathematics - Faculty of Science - University of Kurdistan - Pasdaran Ave., Sanandaj
Pages :
13
From page :
67
To page :
79
Abstract :
In this paper, rstly, we obtain some inequalities which estimates complex polynomials on the circles. Then, we use these estimates and a Moebius transformation to obtain the dual of this estimates for the lines in upper half-plane. Finally, for an increasing weight f on the upper half-plane with certain properties and holomorphic functions f on the upper half-plane we obtain an equivalent representation for weighted supremum norm.
Keywords :
Weighted spaces , holomorphic functions , de-la-valle Poussion kernel , upper half-plane
Journal title :
Astroparticle Physics
Serial Year :
2014
Link To Document :
بازگشت